# SDR DALA2025051203665

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0957880) SECONDARY FINDING EXISTING HOLES IN BAFFLE WEB LOCATED BETWEEN BS500F TO BS500G AT LEVEL STR 26L NOT MEET REQUIREMENTS OF SUPPORT ZEE REPAIR ASPER SRM B737-800 53-00-53-2R REPAIR 6 BAFFLE MUST BE REPLACED. REPLACED BAFFLE WEB LOCATED BETWEEN BS500F TO BS500G AT LEVEL STR 26L AT FWD CARGO COMPARTMENT AS PER B737-800 SRM-51-40-02-OG-0 AND DWG 143A7505.
